On the survival and irreducibility assumptions for financial markets with nominal assets
We are interested in proving an equilibrium existence result in a general equilibrium model with incomplete nominal asset markets. When we relax the assumption of strict positivity of initial endowments, then, as it is the case for every general equilibrium existence problem, we need to introduce survival, and irreducibility assumptions, whose formulation is the object of this paper. The financial economy that we consider is a two period exchange economy where agents' preferences on their consumption sets may be non-ordered and do not satisfy monotonicity.
|Date of creation:||Jan 2004|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: 01 44 07 81 00
Fax: 01 44 07 81 09
Web page: http://mse.univ-paris1.fr/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gottardi, P. & Hens, T., 1995.
"The Survival Assumption and Existence of Competitive Equilibria When Asset Markets are Incomplete,"
202, Cambridge - Risk, Information & Quantity Signals.
- Gottardi, Piero & Hens, Thorsten, 1996. "The Survival Assumption and Existence of Competitive Equilibria When Asset Markets are Incomplete," Journal of Economic Theory, Elsevier, vol. 71(2), pages 313-323, November.
- Monique Florenzano, 2007.
Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers)
- Monique Florenzano, 2008. "General equilibrium," Documents de travail du Centre d'Economie de la Sorbonne b08005, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
- David Cass, 2006.
"Competitive Equilibrium with Incomplete Financial Markets,"
PIER Working Paper Archive
06-010, Penn Institute for Economic Research, Department of Economics, University of Pennsylvania.
- Cass, David, 2006. "Competitive equilibrium with incomplete financial markets," Journal of Mathematical Economics, Elsevier, vol. 42(4-5), pages 384-405, August.
- Werner, Jan, 1985. "Equilibrium in economies with incomplete financial markets," Journal of Economic Theory, Elsevier, vol. 36(1), pages 110-119, June.
When requesting a correction, please mention this item's handle: RePEc:mse:wpsorb:b04008. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Lucie Label)
If references are entirely missing, you can add them using this form.